MAUDE Adverse Event Report: INVATEC SPA MO.MA ULTRA US; CATHETER, CAROTID, TEMPORARY, FOR EMBOLIZATION CAPTURE

INVATEC SPA MO.MA ULTRA US; CATHETER, CAROTID, TEMPORARY, FOR EMBOLIZATION CAPTURE
Catalog Number MUS0130069X6
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use a mo.Ma.Ultra device during the treatment of a >90% stenosed moderately calcified soft tissue lesion in the mid common carotid artery.Abnormalities reported in relation to patient anatomy are type 2 arch, ica lesion, eca branches.The device was inspected and prepped as per ifu without issue.A 50:50 inflation contrast: saline was used.It is reported the cca balloon would not deflate.Multiple attempts were made, and the physician attempted to put a wire through the balloon port to loosen the valve in order to release the contrast but the wire would not pass through the valve.The patient was embolically protected as several strain filters were filled with debris until cleared.The balloon had to be removed inflated.The patient post procedural neurological test was performed, and the patient passed all tests showing he was stable.It was reported that the patient is doing well with no adverse events following the procedure.
 
Additional Manufacturer Narrative
Event description - additional information it was reported that the use of a t-safety valve was recommended at the start of the procedure but was not used by the physician.The balloon had to be removed inflated against ifu indications.If information is provided in the future, a supplemental report will be issued.

Brand Name
MO.MA ULTRA US
Common Device Name
CATHETER, CAROTID, TEMPORARY, FOR EMBOLIZATION CAPTURE
Manufacturer (Section D)
INVATEC SPA
via martiri della liberta, 7
roncadelle 25030
IT  25030
MDR Report Key7517652
Report Number3004066202-2018-00022
Device Sequence Number1164619
Product Code NTE
UDI-Device Identifier08033477050140
UDI-Public08033477050140
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K092177
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2019
Device Catalogue NumberMUS0130069X6
Device Lot Number1I012818
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/18/2018
Supplement Date Received by Manufacturer05/21/2018
Initial Report FDA Received Date05/16/2018
Supplement Report FDA Received Date06/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight90